HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 6 no. 1 >

SUR L'HYPOTHÈSE DE M. B. KNASTER DANS LA THÉORIE DES ENSEMBLES DE POINTS

Files in This Item:
JFSHIU_06_N1_001-020.pdf2.09 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/55928

Title: SUR L'HYPOTHÈSE DE M. B. KNASTER DANS LA THÉORIE DES ENSEMBLES DE POINTS
Authors: Kondô, Motokiti Browse this author
Issue Date: 1937
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 6
Issue: 1
Start Page: 001
End Page: 020
Type: bulletin (article)
URI: http://hdl.handle.net/2115/55928
Appears in Collections:Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics > Vol. 6 no. 1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University